# SDR HYIA660CADB2

- Difficulty date: May 22, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N660CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0406
- Aircraft time: 27,108 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 51420025
- Part serial: T03304
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, NOSE GEAR COLLAPSED. ALL INDICATIONS WERE NORMAL.   MX FOUND NOSE GEAR DRAG BRACE BROKEN AT ACTUATOR ATTACH POINT.  MX PERFORMED TEMPORARY REPAIRS, REPLACED PROPELLERS, FERRIED ACFT BOS FOR PERMENANT REPAIRS.
